# SDR C2XA03CL196

- Difficulty date: December 2, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ON APPROACH AFTER STARTING THE APU HAD A BURNING ODOR IN THE COCKPIT AND CABIN.  ALSO REPORTED THE BURNING ODOR  AT THE GATE WITH THE APU OFF.  MAINTENANCE INSPECTED THE CABIN AND COCKPIT LIGHTING SYSTEM, THE RADIO EQUIPMENT FANS AND AVIONICS BAY AREA.  ALSO INSPECTED THE CABIN/COCKPIT COOLING FANS WITH NO DEFECTS FOUND.  THE APU WAS OPERATIONAL CHECKED AS WAS THE COOLING/HEATING SYSTEM.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
